# SDR S2YA06006

- Difficulty date: September 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Aircraft time: 27,493 hours, 34,195 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1143800289
- Part serial: 545A
- Condition: Smoke
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 1454, THE CREW SMELLED SMOKE IN THE COCKPIT. THE CREW CONTACTED ATC FOR A PRIORITY DECENT BUT DID NOT DECLARED AN EMERGENCY. THE CREW FLEW THE AC BACK WITH NO FURTHER INCIDENT.  MX FOUND THE FORWARD CABIN BLOWER HAD A TERMINAL END BROKEN OFF.
